Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 59, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 31, 2013, 10:42 PM CDT for 4 counties in Illinois. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2013, 10:42 PM CDT (03:42 UTC)
- Expired
- May 31, 2013, 11:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clark County, IL, Crawford County, IL, Cumberland County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 110 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 7:23 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2269 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 15.2
The text
As transmitted, in the capitals the NWS used until 2016.
005
WUUS53 KILX 010342
SVRILX
ILC023-033-035-079-010430-
/O.NEW.KILX.SV.W.0059.130601T0342Z-130601T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1042 PM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLARK COUNTY IN EAST CENTRAL ILLINOIS...
NORTHERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
NORTHERN JASPER COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 1130 PM CDT
* AT 1041 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JEWETT...
AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARSHALL...JANESVILLE...GREENUP...HAZEL DELL...CASEY...EATON...
ANNAPOLIS...MARTINSVILLE...HUTSONVILLE...WEST UNION...HUNT CITY...
YALE...UNION CENTER...BELLAIR...ORANGE...WEST YORK...YORK...LINCOLN
TRAIL STATE PARK AND DARWIN.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 176 AND 180.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 105 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3933 8758 3931 8760 3926 8760 3926 8757
3921 8757 3914 8765 3912 8763 3910 8764
3897 8835 3917 8836 3918 8838 3937 8846
3937 8810 3941 8752 3935 8752
TIME...MOT...LOC 0342Z 244DEG 42KT 3920 8818
HAIL...<.75IN
WIND...60MPH
$$
CHS2 follow-up statements
858
WWUS53 KILX 010404
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1104 PM CDT FRI MAY 31 2013
ILC023-033-035-079-010430-
/O.CON.KILX.SV.W.0059.000000T0000Z-130601T0430Z/
JASPER IL-CLARK IL-CRAWFORD IL-CUMBERLAND IL-
1104 PM CDT FRI MAY 31 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CUMBERLAND...NORTHERN CRAWFORD...CLARK AND NORTHERN JASPER COUNTIES
UNTIL 1130 PM CDT...
AT 1059 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAZEL DELL...
AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARSHALL...CASEY...MARTINSVILLE...EATON...ANNAPOLIS...WEST UNION...
HUTSONVILLE...BELLAIR...ORANGE...LINCOLN TRAIL STATE PARK...DARWIN...
WEST YORK AND YORK.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 112 AND 141.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3933 8758 3931 8760 3926 8760 3926 8757
3921 8757 3914 8765 3912 8763 3910 8764
3901 8827 3937 8823 3937 8810 3941 8752
3935 8752
TIME...MOT...LOC 0404Z 258DEG 28KT 3922 8799
HAIL...<.75IN
WIND...60MPH
$$
CHS067
WWUS53 KILX 010429
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1129 PM CDT FRI MAY 31 2013
ILC023-033-035-079-010439-
/O.EXP.KILX.SV.W.0059.000000T0000Z-130601T0430Z/
JASPER IL-CLARK IL-CRAWFORD IL-CUMBERLAND IL-
1129 PM CDT FRI MAY 31 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CUMBERLAND...NORTHERN
CRAWFORD...CLARK AND NORTHERN JASPER COUNTIES WILL EXPIRE AT 1130 PM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST AND A NEW SEVERE
THUNDERSTORM WARNING IS IN EFFECT FOR CLARK COUNTY.
LAT...LON 3933 8758 3931 8760 3926 8760 3926 8757
3921 8757 3914 8765 3912 8763 3910 8764
3901 8827 3937 8823 3937 8810 3941 8752
3935 8752
TIME...MOT...LOC 0429Z 258DEG 28KT 3926 8774
$$
CHSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:51 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, May 31, 6:51 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 651 PM CDT FRI MAY 31 2013 .DISCUSSION... ISSUED 245 PM CDT FRI MAY 31 2013 ANOTHER AREA OF SHOWERS AND THUNDERSTORMS WAS TRACKING ENE ACROSS CENTRAL THRU EAST CENTRAL AND SOUTHEAST ILLINOIS EARLY THIS AFTERNOON. THIS IS KEEPING TEMPERATURES AT BAY...AT LEAST EARLY THIS AFTERNOON...WITH READINGS MOSTLY IN THE LOW TO MID 70S...WITH A FEW LOW 80S OVER EXTREME SE IL WHERE THE THICKER CLOUD COVER AND RAIN HAS STAYED AWAY FROM FOR NOW. DUE TO THE CLOUD COVER AND RAIN OVER MOST OF THE AREA...INSTABILITY HAS BEEN HELD DOWN SOME WITH THE HIGHER CAPES ACRS FAR EAST AND SOUTHEAST ILLINOIS. SHORT TERM...TONIGHT THROUGH MONDAY ENHANCED FLASH FLOOD THREAT SETTING UP TONIGHT INTO SATURDAY MORNING FOR AREAS SOUTH OF A SPRINGFIELD TO CHAMPAIGN LINE. MODELS IN GENERAL AGREEMENT WITH THE SLOW MOVING UPPER SYSTEM OUT TO OUR NORTHWEST AND THE ATTENDANT COLD FRONT...THAT IS EXPECTED TO PUSH ACRS OUR AREA SATURDAY. BUT BEFORE THAT HAPPENS...SEVERAL OF THE CONVECTIVE ALLOWING MODELS HAVE BEEN ADVERTISING THE THREAT FOR THE DEVELOPMENT OF A LARGE AND SLOW MOVING MCS ACROSS PARTS OF SOUTH CENTRAL MO ENE INTO SOUTH CENTRAL AND SE IL LATER THIS EVENING AS THE COMBINATION OF HIGH 850 MB THETA-E AIR AND IMPRESSIVE MOISTURE TRANSPORT NORTHWARD INTO THE REGION POINTS TO THE POTENTIAL FOR EXCESSIVE RAINFALL AMOUNTS. THIS MORNINGS 850 MB CHART SHOWED DEW POINTS IN THE 15-18 DEGREE C RANGE TO THE SOUTH OF THE AREA AND AS THE LOW LEVEL JET INCREASES TONIGHT...THERE WILL BE PLENTY OF DEEP TROPICAL MOISTURE ADVECTING NORTHWARD INTO SOUTHERN ILLINOIS. NAM-WRF FORECAST SOUNDINGS SHOWING A WARM CLOUD DEPTH OF 12000 FEET OVER PARTS OF SOUTHERN IL LATER THIS EVENING WITH PRECIP WATER VALUES OF CLOSE TO 2 INCHES IN PARTS OF SOUTH CENTRAL MO AND SOUTHERN IL. IT APPEARS THE RIVERS IN EAST CENTRAL AND PARTS OF SOUTHEAST ILLINOIS HAVE A HIGHER PROBABILITY FOR SEEING SIGNIFICANT RISES IN RIVER LEVELS LATER TONIGHT AND THRU THE WEEKEND...WHEREAS THE NORTHERN BASINS APPEAR TO BE TOO FAR NORTH THIS TIME FOR THE SIGNIFICANT RAINFALL. HOWEVER...UNTIL WE SEE THIS SCENARIO START TO EVOLVE LATE THIS AFTERNOON AND EVENING...WE ARE PLANNING ON KEEPING THE CURRENT FLASH FLOOD WATCH GOING THRU SATURDAY (SEE THE HYDRO SECTION BELOW). THE COMBINATION OF DEEP LAYER SHEAR AND SOME INSTABILITY...ESPECIALLY ACRS THE SOUTH...SUGGESTS THE SEVERE THREAT WILL CONTINUE OVER THE AREA TONIGHT...WITH WIND AND HAIL THE PRIMARY THREATS. CONVECTION SHOULD BEGIN TO WIND DOWN SATURDAY MORNING AS THE MCS TRACKS FURTHER OFF TO OUR EAST AND SOUTH. THEN OUR ATTENTION TURNS TO THE COLD FRONT WHICH WILL FINALLY BE ON THE MOVE ACROSS OUR FORECAST AREA SATURDAY AFTERNOON. JUST WHAT AFFECT THE OVERNIGHT AND MORNING CONVECTION HAS ON ANY REDEVELOPMENT TOMORROW AFTERNOON IS A REAL CHALLENGE THIS FAR OUT AS EACH MODEL HAS A DIFFERENT SCENARIO. IT STILL APPEARS AREAS MAINLY EAST OF I-55 STAND THE BEST CHANCE FOR SEEING THE POTENTIAL FOR REDEVELOPMENT AND POSSIBLE SEVERE TOMORROW AFTERNOON. THE SHOWER THREAT SHOULD PROGRESS EAST TOMORROW EVENING ALONG WITH THE COLD FRONT SO WILL START TO SHAVE THE POPS BACK LATER SATURDAY NIGHT...WITH COOLER AND DRIER WEATHER SETTLING IN FOR THE REST OF THE WEEKEND AND EARLY NEXT WEEK. LONG TERM...TUESDAY THROUGH FRIDAY AS THE SLOW MOVING UPPER LEVEL LOW SHIFTS AWAY FROM OUR AREA EARLY NEXT WEEK...WE SHOULD SEE WEAK UPPER LEVEL RIDGING BUILD IN FOR A DAY OR TWO BEFORE ANOTHER SLOW MOVING UPPER WAY TRACKS ACRS THE NORTHERN PLAINS AND APPROACHES OUR AREA LATE TUESDAY NIGHT INTO WEDNESDAY. THIS SHOULD PROVIDE US WITH THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS STARTING IN THE FAR WEST LATE TUESDAY NIGHT AND A BETTER CHANCE FOR SHOWERS WEDNESDAY INTO THURSDAY BEFORE THE UPPER SYSTEM FINALLY PUSHES OFF TO OUR EAST LATE THU INTO FRIDAY. TEMPERATURES WILL START OUT A BIT BELOW NORMAL EARLY NEXT WEEK BUT SHOULD RETURN TO NORMAL BY THURSDAY AND FRIDAY. SMITH && .AVIATION... ISSUED 651 PM CDT FRI MAY 31 2013 A BREAK IN RAINFALL IS EXPECTED EARLY THIS EVENING ACROSS THE CENTRAL ILLINOIS TERMINALS. IN FACT...KPIA AND KBMI SHOULD STAY DRY MORE OFTEN THAN NOT TONIGHT. FURTHER SOUTH...AN AREA OF SHOWERS AND SOME THUNDERSTORMS SHOULD SPREAD NORTHEAST ACROSS KSPI/KDEC/KCMI LATER THIS EVENING AND INTO THE OVERNIGHT HOURS. EXPECT LOW END VFR/HIGH END MVFR CONDITIONS TO PREVAIL OUTSIDE OF ANY HEAVY THUNDERSTORMS. SHOWER/STORM CHANCES RETURN SATURDAY AS DAYTIME HEATING INCREASES AND A COLD FRONT APPROACHES FROM THE WEST. THERE IS ENOUGH UNCERTAINTY IN THE DETAILS TO ONLY CARRY A VCSH MENTION AT THIS TIME WITH THIS PRECIPITATION DEVELOPMENT. SOUTHERLY WINDS WILL PREVAIL THROUGH THE PERIOD AHEAD OF THE A SLOWLY APPROACHING COLD FRONT. HOWEVER...VARIABLE WINDS CAN BE EXPECTED IN THE VICINITY OF THUNDERSTORMS. BAK && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ILZ027>031- 036>038-040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, May 31, 3:21 PM CDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 321 PM CDT FRI MAY 31 2013 ILZ027>031-036-037-040-041-047>050-011100- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 321 PM CDT FRI MAY 31 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL CONTINUE INTO SATURDAY AS A COLD FRONT PUSHES THROUGH THE REGION. THE BEST CHANCE FOR SEVERE WEATHER WILL BE FOCUSED FURTHER EAST AHEAD OF THE FRONT...MAINLY ALONG AND EAST OF THE I-55 CORRIDOR SATURDAY AFTERNOON AND EVENING. FLOODING WILL CONTINUE ALONG MANY AREA RIVERS...INCLUDING THE ILLINOIS...THE SPOON...AND THE MACKINAW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-051>053-011100- CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-PIATT-SANGAMON- VERMILION- 321 PM CDT FRI MAY 31 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW OF THE STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND LOCALLY HEAVY RAINFALL. AT THIS TIME...IT APPEARS THE FOCUS FOR THE HEAVIEST RAIN WILL SET UP JUST SOUTH OF THE AREA...PRIMARILY ALONG AND SOUTH OF A TAYLORVILLE TO PARIS LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT ON SATURDAY. AT THIS TIME...IT APPEARS THE BEST CHANCE FOR SEVERE WEATHER WILL BE FOCUSED ALONG AND EAST OF I-55 SATURDAY AFTERNOON AND EVENING. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. DUE TO RECENT HEAVY RAINFALL...FLOODING WILL DEVELOP ALONG THE SANGAMON RIVER OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ054>057-061>063-066>068-071>073-011100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 321 PM CDT FRI MAY 31 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA TONIGHT. WITH THUNDERSTORM CELLS TRAINING OVER THE SAME LOCATIONS...HEAVY RAINFALL OF ONE TO THREE INCHES IS EXPECTED. THIS COULD LEAD TO FLASH FLOODING IN MANY LOW-LYING AND FLOOD PRONE AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT ON SATURDAY. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL SATURDAY AFTERNOON AND EVENING. DUE TO RECENT HEAVY RAINFALL...FLOODING WILL DEVELOP ALONG THE LITTLE WABASH AND EMBARRAS RIVERS OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT. RAINFALL TOTALS AND ANY REPORTS OF FLASH FLOODING WILL BE GREATLY APPRECIATED. BARNES
In the hours before
Local storm report, May 31, 9:29 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
929 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM TSTM WND GST KINCAID 39.59N 89.41W
05/31/2013 E70 MPH CHRISTIAN IL TRAINED SPOTTER
&&
JRPLocal storm report, May 31, 10:01 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1001 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM FLASH FLOOD SPRINGFIELD 39.78N 89.64W
05/31/2013 SANGAMON IL MESONET
MULTIPLE VEHICLES TRAPPED IN RISING WATERS ACROSS THE
CITY. LOCATIONS INCLUDE 1700 BLOCK HAZEL DELL RD...AND
2300 BLOCK OF SOUTH 6TH STREET...ALONG WITH INTERURBAN
AND DIRKSEN PARKWAY ON THE NORTHEAST SIDE OF CITY.
&&
JRPLocal storm report, May 31, 10:11 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1011 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM TSTM WND GST DECATUR 39.85N 88.93W
05/31/2013 M58 MPH MACON IL ASOS
&&
JRPLocal storm report, May 31, 10:18 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1018 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 PM TSTM WND GST BETHANY 39.64N 88.74W
05/31/2013 E60 MPH MOULTRIE IL TRAINED SPOTTER
&&
JRPLocal storm report, May 31, 10:23 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM TSTM WND GST 2 NE CISCO 40.03N 88.70W
05/31/2013 E60 MPH PIATT IL MESONET
&&
JRPLocal storm report, May 31, 10:27 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1027 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HEAVY RAIN 2 SW LATHAM 39.95N 89.19W
05/31/2013 M1.74 INCH LOGAN IL MESONET
RAINFALL PAST ONE HOUR
1010 PM FLASH FLOOD 2 WNW MECHANICSBURG 39.82N 89.43W
05/31/2013 SANGAMON IL EMERGENCY MNGR
MOST RURAL ROADS FLOODED IN MECHANICSBURG TOWNSHIP. ROADS
BEING BARRICADED
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:45 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Morgan, Sangamon | 45 min |
| May 31, 8:58 PM CDT | Flash Flood Warning | ILX | Cass | 6 hr |
| May 31, 9:02 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 43 min |
| May 31, 9:13 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 47 min |
| May 31, 9:16 PM CDT | Tornado Warning | ILX | Christian, Macon, Shelby | 29 min |
| May 31, 9:19 PM CDT | Flash Flood Warning | ILX | Sangamon | 6 hr |
| May 31, 9:24 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 51 min |
| May 31, 9:32 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Piatt, Sangamon | 43 min |
| May 31, 9:40 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Jasper, Shelby | 65 min |
| May 31, 9:44 PM CDT | Flash Flood Warning | ILX | Christian, Logan, Macon, Sangamon | 9 hr |
| May 31, 9:44 PM CDT | Tornado Warning | ILX | Christian, Macon, Moultrie, Piatt, Shelby | 31 min |
| May 31, 9:55 PM CDT | Tornado Warning | ILX | Macon | 35 min |
| May 31, 10:11 PM CDT | Tornado Warning | ILX | Champaign, DeWitt, McLean, Macon, Piatt | 34 min |
| May 31, 10:15 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Moultrie, Piatt | 45 min |
| May 31, 10:18 PM CDT | Flash Flood Warning | ILX | DeWitt, Macon | 6 hr |
| May 31, 10:19 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 26 min |
| May 31, 10:33 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Piatt, Vermilion | 57 min |
| May 31, 10:35 PM CDT | Flash Flood Warning | ILX | Champaign, DeWitt, McLean, Piatt | 6 hr |
| May 31, 10:52 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Clark, Coles, Cumberland, Douglas, Edgar and 1 more | 53 min |
| May 31, 11:27 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 48 min |
| May 31, 11:39 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Edgar | 36 min |
| May 31, 11:48 PM CDT | Flash Flood Warning | ILX | Clay, Effingham, Jasper | 15 hr |
| Jun 1, 12:39 AM CDT | Flash Flood Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 14 hr |
| Jun 1, 12:49 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 56 min |
| Jun 1, 2:44 AM CDT | River Flood Warning | ILX | Crawford, Jasper | 31 hr |
| Jun 1, 3:27 AM CDT | Areal Flood Warning | ILX | Sangamon | 9 hr |
| Jun 1, 4:16 AM CDT | Areal Flood Warning | ILX | Clark, Cumberland, Edgar | 9 hr |
| Jun 1, 5:27 PM CDT | Special Weather Statement | ILX | Logan, McLean, Sangamon, Woodford | 63 min |
| Jun 1, 6:17 PM CDT | Special Weather Statement | ILX | DeWitt, McLean, Macon, Piatt | 58 min |
| Jun 1, 6:23 PM CDT | Flash Flood Warning | ILX | McLean, Tazewell, Woodford | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.